Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Canonical forms for symmetric linear vector functions in pseudo-Euclidean space


Author: R. V. Churchill
Journal: Trans. Amer. Math. Soc. 34 (1932), 784-794
MSC: Primary 15A21
MathSciNet review: 1501663
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A21

Retrieve articles in all journals with MSC: 15A21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501663-1
PII: S 0002-9947(1932)1501663-1
Article copyright: © Copyright 1932 American Mathematical Society